MathSciNet Relay Station
MathSciNet bibliographic data
MR133134 (24 #A2968) 57.20
Kervaire, Michel A.; Milnor, John W. On $2$-spheres in $4$-manifolds. Proc. Nat. Acad. Sci. U.S.A. 47 1961 1651–1657.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement